MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. D/B/A EV3 NEUROVASCULAR AXIUM 3D; DEVICE, EMBOLIZATION, VASCULAR

MICRO THERAPEUTICS, INC. D/B/A EV3 NEUROVASCULAR AXIUM 3D; DEVICE, EMBOLIZATION, VASCULAR
Model Number QC-20-50-3D
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that the axium implant coil could not pass through an echelon 14 microcatheter and then detached and stretched inside the microcatheter as the coil was retracted into the introducer sheath.Prior to the event, two axium coils had passed smoothly through the same microcatheter.The product was replaced, and the procedure was successfully completed.No patient injury was reported as a result of the event.

Brand Name
AXIUM 3D
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. D/B/A EV3 NEUROVASCULAR
9775 toledo way
irvine CA 91618
MDR Report Key8010129
Report Number2029214-2018-00893
Device Sequence Number1395274
Product Code KRD
UDI-Device Identifier00836462010529
UDI-Public00836462010529
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2019
Device Model NumberQC-20-50-3D
Device Catalogue NumberQC-20-50-3D
Device Lot NumberA229019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight70